# SDR UALA2009091102862

- Difficulty date: September 10, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 67,213 hours, 19,426 cycles
- Engine: Pwa PW2037
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Adi
- Part number: 6227998003
- Part serial: 722
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S ADI FAILED ACCOMPANIED BY ELEC BURNING ODOR.  ADI RETURNED TO NORMAL AFTER 2 MINUTES.  PULLED CAPT ADI CB AND REMOVED ADI.  INBOUND CREW REPORTED, DID NOT CHANGE COLOR AT ANY TIME BEFORE THE TWO MINUTES IT WAS OUT OR AFTER IT CAME BACK ON, WAS OUT ON DESCENT FROM 10K TO 6K.  FLT DECK HAD ELECTRICAL BURNT SMELL AT GATE WHEN SPOKE TO CREW.  ADI ON AOG.  CREW REPORTED HAD TCAS MSG WHEN ADI WAS OUT.  REMOVED ADI.  CREW DID NOT HAVE ANY FLIGHT DECK CBS POP.  REPLACED CAPT EADI.
